# SDR ASOA2013082808927

- Difficulty date: August 14, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 30,639 hours, 27,492 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SIDE FLOOR SUPPORT BETWEEN 559+80 AND 559+64.  REPAIRED IAW REO 601R-52-00-526.
